Jordan left (?,?) -derivations Of ?-prime rings Ikram A.saed

Main Article Content

Baghdad Science Journal

Abstract

It was known that every left (?,?) -derivation is a Jordan left (?,?) – derivation on ?-prime rings but the converse need not be true. In this paper we give conditions to the converse to be true.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Jordan left (?,?) -derivations Of ?-prime rings: Ikram A.saed. Baghdad Sci.J [Internet]. 2011Sep.4 [cited 2021Aug.2];8(3):826-31. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/1299
Section
article